Show simple item record Pratsiovytyi, M. Karvatsky, D. 2019-12-19T11:17:20Z 2019-12-19T11:17:20Z 2017
dc.description Pratsiovytyi M. Jacobsthal-Lucas series and their applications / M.Pratsiovytyi, D.Karvatsky // Algebra and Discrete Mathematics. - 2017. - Vol. 24. - Number 1. - Рp. 169-180 uk_UA
dc.description.abstract In this paper we study the properties of positive series such that its terms are reciprocals of the elements of Jacobsthal-Lucas sequence (Jn+2 = 2Jn+1 + Jn, J1 = 2, J2 = 1). In particular, we consider the properties of the set of incomplete sums as well as their applications. We prove that the set of incomplete sums of this series is a nowhere dense set of positive Lebesgue measure. Also we study singular random variables of Cantor type related to Jacobsthal-Lucas sequence. uk_UA
dc.language.iso en uk_UA
dc.publisher ДЗ"ЛНУ імені Тараса Шевченко" uk_UA
dc.relation.ispartofseries Математичні науки;
dc.subject Jacobsthal-Lucas sequence uk_UA
dc.subject the set of incomplete sums uk_UA
dc.subject singular random variable uk_UA
dc.subject Hausdorff-Besicovitch dimension uk_UA
dc.title Jacobsthal-Lucas series and their applications uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account